# SDR SWAA2019082236174

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 24,632 hours, 10,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT SECTION EMERGENCY LIGHTS INOP.     R&R BATTERY PACK IAW AMM.
